Home > Research > Publications & Outputs > Continuity of derivations from radical convolut...
View graph of relations

Continuity of derivations from radical convolution algebras

Research output: Contribution to journalJournal article

Published

Standard

Continuity of derivations from radical convolution algebras. / Bade, W. G.; Dales, H.G.

In: Studia Mathematica, Vol. 95, 1989, p. 59-91.

Research output: Contribution to journalJournal article

Harvard

Bade, WG & Dales, HG 1989, 'Continuity of derivations from radical convolution algebras', Studia Mathematica, vol. 95, pp. 59-91.

APA

Bade, W. G., & Dales, H. G. (1989). Continuity of derivations from radical convolution algebras. Studia Mathematica, 95, 59-91.

Vancouver

Author

Bade, W. G. ; Dales, H.G. / Continuity of derivations from radical convolution algebras. In: Studia Mathematica. 1989 ; Vol. 95. pp. 59-91.

Bibtex

@article{d948b735cf5842459649110bfaaf926b,
title = "Continuity of derivations from radical convolution algebras",
author = "Bade, {W. G.} and H.G. Dales",
year = "1989",
language = "English",
volume = "95",
pages = "59--91",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",

}

RIS

TY - JOUR

T1 - Continuity of derivations from radical convolution algebras

AU - Bade, W. G.

AU - Dales, H.G.

PY - 1989

Y1 - 1989

M3 - Journal article

VL - 95

SP - 59

EP - 91

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

ER -